# SDR DL757981203

- Difficulty date: June 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602DL
- Make and model: Boeing 757232
- Aircraft serial: 22809
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Failed
- Location: Cockpit
- Component: 4346741033
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG SMELL/FUMES LIKE ELECTRIC INSULATION BURNING DETECTED DURING APPROACH IN COCKPIT AND BY FLT ATTENDANT IN FWD GALLEY.  REPLACED NOSE GEAR GREEN LIGHT IN COCKPIT AND REPAIRED ASSOCIATED WIRING.
